Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Heaving bleeding post delivery causing weakness, diagnosed to be hormonal imbalance. Suggestive treatment?

hi,I have a 3 years old son and i had Cesarian delivery. after my delivery I am continuously facing problem of heavy bleeding which makes me anemic, dull and week for next 10 days. Doctors says i have hormonal dis balance problem. In that case what i have to do to make my hormones balance and stop heavy bleeding and once i hav also taken Pause MF is it suggestible or it has some long term bad effects on uterus???
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HCM.

Bleeding post deliver is normal, but heavy bleeding is a cause of concern. Heavy bleeding may occur due to hormonal imbalance, poor uterine tone, fibroid or endometriosis. Your symptoms are indicative that your general health condition does not fulfill a satisfactory level.

You should consult your gynae and get blood tests done to detect your hormone levels so that you can get proper therapy. Take vitamin supplements and uterine tonics. Pause mf contains tranexamic acid 500 mg, mefenamic acid 250mg, it is given to reduce and stop your heavy bleeds. Hormonal therapy does not harm the uterus, provided the treatment is correct

Get USG done to rule out any developing fibroid or endometriosis. Take diet rich in calcium, iron, minerals. Take dairy products and protein rich diet. Avoid heavy exercise, take adequate sleep, stay hydrated. Take care.
Answered: Thu, 21 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor